MathSciNet Relay Station
MathSciNet bibliographic data
MR1297275 (95g:34011) 34A30 (34A20 34A25)
Bühring, Wolfgang The double confluent Heun equation: characteristic exponent and connection formulae. Methods Appl. Anal. 1 (1994), no. 3, 348–370.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement